Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 85, NWS Tallahassee, FL

June 8, 200616 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jun 8, 2006, 2:29 PM CDT for 16 counties in Florida. It took effect at Jun 9, 2006, 3:00 AM CDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2006, 2:29 PM CDT (19:29 UTC)
In effect from
Jun 9, 2006, 3:00 AM CDT
Expired
Jun 9, 2006, 8:54 PM CDT
In force
18 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 081929
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT THU JUN 8 2006

...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL INLAND COUNTIES
OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE UNTIL 8 PM EDT /7
PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN
75...

...A RED FLAG WARNING IS IN EFFECT FOR FRIDAY FOR ALL INLAND
COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE FROM 1 PM
EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION INDICES MAY APPROACH
75...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON
THROUGH EVENING FOR MUCH OF NORTH FLORIDA DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE...HOT TEMPERATURES AND DRY AIR WILL
PERSIST ACROSS THE LOCAL AREA INTO THE WEEKEND. DISPERSION INDICES
WILL ALSO REMAIN ELEVATED THROUGH FRIDAY. THUS...RED FLAG
CRITERIA IS EXPECTED OVER INLAND PORTIONS OF NORTH FLORIDA INTO
SATURDAY.

FLZ007-009>011-013-016>019-026-029-090000-
/O.UPG.KTAE.FW.A.0071.060609T1700Z-060610T0000Z/
/O.NEW.KTAE.FW.W.0085.060609T1800Z-060610T0000Z/
/O.NEW.KTAE.FW.A.0072.060610T1700Z-060611T0000Z/
/O.CON.KTAE.FW.W.0084.000000T0000Z-060609T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
229 PM CDT THU JUN 8 2006 /329 PM EDT THU JUN 8 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND HIGH DISPERSION
INDICES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

BLOCK
5 follow-up statements
000 
WWUS82 KTAE 082357
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
757 PM EDT THU JUN 8 2006

...A RED FLAG WARNING HAS BEEN CANCELLED FOR ALL INLAND COUNTIES
OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE THIS THURSDAY
EVENING...

...A RED FLAG WARNING IS IN EFFECT FOR FRIDAY FOR ALL INLAND
COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE FROM 1 PM
EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION INDICES MAY
APPROACH 75...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH EVENING FOR MUCH OF NORTH FLORIDA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE...HOT TEMPERATURES AND DRY AIR WILL
PERSIST ACROSS THE LOCAL AREA FOR THE AFTERNOONS INTO THE
WEEKEND. DISPERSION INDICES WILL ALSO REMAIN ELEVATED THROUGH
FRIDAY. THUS...RED FLAG CRITERIA IS EXPECTED OVER INLAND PORTIONS
OF NORTH FLORIDA FRIDAY AND SATURDAY.

FLZ007-009>011-013-016>019-026-029-090800-
/O.CAN.KTAE.FW.W.0084.000000T0000Z-060609T0000Z/
/O.CON.KTAE.FW.W.0085.060609T1800Z-060610T0000Z/
/O.CON.KTAE.FW.A.0072.060610T1700Z-060611T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
657 PM CDT THU JUN 8 2006 /757 PM EDT THU JUN 8 2006/

...RED FLAG WARNING IS CANCELLED THIS THURSDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS VALID THIS EVENING OVER MOST OF THE INTERIOR
OF NORTH FLORIDA. A RED FLAG WARNING HAS BEEN ISSUED FOR FRIDAY
AFTERNOON OVER MUCH OF THE INTERIOR OF NORTH FLORIDA FOR LONG
DURATIONS OF LOW RELATIVE HUMIDITY. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED ON FRIDAY. A COMBINATION OF LOW RELATIVE
HUMIDITY...WARM TEMPERATURES AND ELEVATED DISPERSION INDICES WILL
ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

MCT
000 
WWUS82 KTAE 090800
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 AM EDT FRI JUN 9 2006

...A RED FLAG WARNING IS IN EFFECT TODAY FOR THE FLORIDA BIG BEND
AND EASTERN PANHANDLE...EXCEPT THE IMMEDIATE COAST...FROM 1 PM EDT
/12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE
75...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
EARLY SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG
BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A HIGH PRESSURE RIDGE WILL MAINTAIN THE HOT AND DRY 
CONDITIONS THROUGH THR FIRST HALF OF THE WEEKEND. GULF MOISTURE WILL
INCREASE ON SUNDAY...ALONG WITH CHANCES FOR SHOWERS AND THUNDERSTORMS.

FLZ012-014-015-027-028-034-091930-
/O.EXB.KTAE.FW.W.0085.060609T1700Z-060610T0000Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE-
300 AM CDT FRI JUN 9 2006 /400 AM EDT FRI JUN 9 2006/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT
/7 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...VERY WARM
TEMPERATURES AND ELEVATED DISPERSION INDICES WILL ENHANCE THE FIRE
GROWTH POTENTIAL.

$$

FLZ007-009>011-013-016>019-026-029-091930-
/O.EXT.KTAE.FW.W.0085.060609T1700Z-060610T0000Z/
/O.CON.KTAE.FW.A.0072.060610T1700Z-060611T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
300 AM CDT FRI JUN 9 2006 /400 AM EDT FRI JUN 9 2006/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG 
WARNING WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH EARLY 
SATURDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...VERY WARM
TEMPERATURES AND ELEVATED DISPERSION INDICES WILL ENHANCE THE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

JAMSKI
000 
WWUS82 KTAE 091850
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 PM EDT FRI JUN 9 2006

...A RED FLAG WARNING IS IN EFFECT TODAY FOR THE FLORIDA BIG BEND
AND EASTERN PANHANDLE...EXCEPT THE IMMEDIATE COAST...FROM 1 PM
EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES
ABOVE 75...

...A RED FLAG WARNING IS NOW IN EFFECT FROM SATURDAY AFTERNOON
THROUGH EARLY SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA
BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A HIGH PRESSURE RIDGE WILL MAINTAIN THE HOT AND DRY
CONDITIONS THROUGH THE FIRST HALF OF THE WEEKEND. GULF MOISTURE
WILL INCREASE ON SUNDAY...ALONG WITH CHANCES FOR SHOWERS AND
THUNDERSTORMS.

FLZ007-009>011-013-016>019-026-029-100000-
/O.UPG.KTAE.FW.A.0072.060610T1700Z-060611T0000Z/
/O.NEW.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/
/O.CON.KTAE.FW.W.0085.000000T0000Z-060610T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
150 PM CDT FRI JUN 9 2006 /250 PM EDT FRI JUN 9 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM
CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF 
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
ENHANCED FIRE GROWTH POTENTIAL.

$$

FLZ012-014-015-027-028-034-100000-
/O.CON.KTAE.FW.W.0085.000000T0000Z-060610T0000Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE-
150 PM CDT FRI JUN 9 2006 /250 PM EDT FRI JUN 9 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF 
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
ENHANCED FIRE GROWTH POTENTIAL.

$$

LANIER/MCT
000 
WWUS82 KTAE 092346
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
746 PM EDT FRI JUN 9 2006

...A RED FLAG WARNING REMAINS IN EFFECT FRIDAY EVENING FOR
INTERIOR PARTS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE
UNTIL ARUOND SUNSET DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH EARLY SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA
BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A HIGH PRESSURE RIDGE WILL MAINTAIN THE HOT AND DRY
CONDITIONS THROUGH THE FIRST HALF OF THE WEEKEND. GULF MOISTURE
WILL INCREASE ON SUNDAY...ALONG WITH CHANCES FOR SHOWERS AND
THUNDERSTORMS.

FLZ007-010-013-026-100800-
/O.CAN.KTAE.FW.W.0085.000000T0000Z-060610T0000Z/
/O.CON.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/
INLAND WALTON-WASHINGTON-CALHOUN-LIBERTY-
646 PM CDT FRI JUN 9 2006 /746 PM EDT FRI JUN 9 2006/

...RED FLAG WARNING IS CANCELLED THIS FRIDAY EVENING FOR THE
COASTAL AREAS OF THE FLORIDA EASTERN PANHANDLE AND BIG BEND...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THE COASTAL AREAS OF NORTH FLORIDA. A RED FLAG WARNING
REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/
SATURDAY FOR THE INTERIOR AREAS OF NORTH FLORIDA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR ARE EXPECTED TO OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE
GROWTH POTENTIAL.


$$

FLZ012-014-015-027-028-034-100100-
/O.CAN.KTAE.FW.W.0085.000000T0000Z-060610T0000Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE-
646 PM CDT FRI JUN 9 2006 /746 PM EDT FRI JUN 9 2006/

...RED FLAG WARNING IS CANCELLED FOR THE COASTAL AREAS OF
THE EASTERN FLORIDA PANHANDLE AND BIG BEND...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS VALID THIS FRIDAY EVENING. CONDITIONS NO
LONGER EXIST OVER COASTAL AREAS. 

$$

FLZ009-011-016>019-029-100200-
/O.EXT.KTAE.FW.W.0085.000000T0000Z-060610T0200Z/
/O.CON.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/
HOLMES-JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LAFAYETTE-
646 PM CDT FRI JUN 9 2006 /746 PM EDT FRI JUN 9 2006/

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING FOR THE INTERIOR PARTS OF NORTH FLORIDA...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM EDT /9 PM CDT/
THIS FRIDAY EVENING...DUE TO LOW RELATIVE HUMIDITIES. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7
PM CDT/ SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR ARE FORECAST TO OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE ENHANCED
FIRE GROWTH POTENTIAL.

$$

MCT
000 
WWUS82 KTAE 100154
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 PM EDT FRI JUN 9 2006

...A RED FLAG WARNING IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH EARLY SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA
BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A HIGH PRESSURE RIDGE WILL MAINTAIN THE HOT AND DRY
CONDITIONS THROUGH THE FIRST HALF OF THE WEEKEND. GULF MOISTURE
WILL INCREASE ON SUNDAY...ALONG WITH CHANCES FOR SHOWERS AND
THUNDERSTORMS.

FLZ009-011-016>019-029-101000-
/O.CAN.KTAE.FW.W.0085.000000T0000Z-060610T0200Z/
/O.CON.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/
HOLMES-JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LAFAYETTE-
854 PM CDT FRI JUN 9 2006 /954 PM EDT FRI JUN 9 2006/

...RED FLAG WARNING IS CANCELLED THIS FRIDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT THIS FRIDAY EVENING. A RED FLAG WARNING
REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/
SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED SATURDAY AFTERNOON. A COMBINATION OF LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE ENHANCED FIRE GROWTH
POTENTIAL.


$$

FLZ007-010-013-026-101000-
/O.CON.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/
INLAND WALTON-WASHINGTON-CALHOUN-LIBERTY-
854 PM CDT FRI JUN 9 2006 /954 PM EDT FRI JUN 9 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST FOR SATURDAY. A COMBINATION OF LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

MCT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 8, 1:05 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 8, 1:05 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 PM EDT THU JUN 8 2006

.SYNOPSIS...MSAS SHOWS A SURFACE TROUGH MOVING ACROSS THE CENTRAL
CAROLINAS INTO EASTERN GEORGIA. LOCAL RADARS AT 18Z ARE QUITE AND
WE EXPECT AT BEST ONLY AN ISOLATED SHOWER OR THUNDERSTORM TO DEVELOP
MAINLY OVER OUR GEORGIA ZONES AHEAD OF THE TROUGH.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY THE SURFACE TROUGH PUSHES
FURTHER NORTHEASTWARD AND DRIER AIR WILL FILTER DOWN INTO THE
REGION...KEEPING POPS OUT OF THE FCST AND INCREASING AFTERNOON TEMPS.

.LONG TERM...THIS WEEKEND LOOKS TO BE A HOT AND DRY ONE...WITH
VIRTUALLY ZERO POPS AND TEMPS IN THE UPR 90S INLAND AREAS EACH
AFTERNOON. HEAT INDICIES WILL BE AROUND 100 SATURDAY AND EVEN AS
HIGH AS 105 DEGREES SUNDAY AFTERNOON. BY MONDAY WE WILL SEE SOME
INCREASING MOISTURE OVER THE AREA AND WE SHOULD GET BACK INTO SEEING
SOME SEA-BREEZE INITIATED CONVECTION. SHORT TERM MODELS SHOW A
TROPICAL SYSTEM DEVELOPING IN THE BAY OF CAMPECHE EARLY NEXT WEEK
MOVING NORTH INTO THE NORTHWEST GULF BY MID WEEK. IF THIS PLAYS
OUT...IT WOULD BRING INCREASING DEEP LAYER MOISTURE TO THE REGION
WITH BETTER PROSPECTS FOR RAIN. DUE TO THE UNCERTAINTY...WILL SHOW
ONLY LOWER END CHANCE POPS TUESDAY THROUGH THURSDAY.

&&

.MARINE...WINDS WILL BE LIGHT AND VARIABLE AT TIMES...OTHERWISE
WINDS WILL GENERALLY BE WEST TO SOUTHWEST 10 KNOTS OR LESS. THE
EXCEPTION WILL BE 10 TO 15 KNOTS EACH AFTERNOON NEAR THE COAST AS
THE SEA-BREEZE KICKS IN.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE DAY FOR ALL
TERMINALS WITH ISOLATED LATE AFTERNOON SHOWERS OR THUNDERSTORMS
DEVELOPING...MAINLY DHN/ABY SO LATE AFTERNOON PROB GROUP FOR DHN AND
ABY AND HIGH BASED CU CEILINGS AND CB AT THE REMAINING TERMINALS.
OTHERWISE...VFR THRU MIDNIGHT...THEN MVFR DEVELOPING 08Z-13Z MNLY
VSBYS AND E OF APALACH RIVER WITH LCL IFR POSSIBLE AT VLD.

&&

.FIRE WEATHER...RED FLAG WARNING CONTINUES UNTIL THIS EVENING FOR
INLAND COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH
DISPERSION INDICES GREATER THAN 75. A RED FLAG WARNING IS IN EFFECT
FRIDAY AFTERNOON FOR THE SAME AREA AND REASON AS TODAY. ALSO...A
FIRE WEATHER WATCH WILL BE ISSUED FOR THE SAME AREA SATURDAY
AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  65 96 66 98/ 00 00 00 00
PANAMA CITY  74 92 75 93/ 00 00 00 00
DOTHAN       67 95 67 97/ 00 00 00 00
ALBANY       68 94 67 97/ 00 00 00 00
VALDOSTA     68 96 67 98/ 00 00 00 00
CROSS CITY   65 94 67 95/ 00 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT FOR INLAND PORTIONS OF THE
     PANHANDLE AND BIG BEND.
     RED FLAG WARNING IN EFFECT FROM 1 PM EDT UNTIL 8 PM EDT FOR
     SAME AREAS FRIDAY AFTERNOON.
     A FIRE WEATHER WATCH IN EFFECT FOR SAME AREAS SATURDAY
     AFTERNOON.

&&

AVIATION/FIRE WX...BLOCK
PUBLIC/MARINE...MCNATT/BARRY
LONG TERM...MCNATT/BARRY
Hazardous weather outlook, Jun 8, 4:11 AM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM EDT THU JUN 8 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-091000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
411 AM CDT THU JUN 8 2006 /511 AM EDT THU JUN 8 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED. A WEAK SURFACE BOUNDARY WILL
MOVE TOWARDS SOUTHERN ALABAMA AND GEORGIA THIS AFTERNOON...BUT
MOISTURE WILL BE LIMITED AND ONLY AN ISOLATED SHOWER OR TWO ARE
EXPECTED. TEMPERATURES THIS AFTERNOON WILL CLIMB INTO THE MID 90S
IN MOST LOCATIONS.

DRY CONDITIONS WILL HELP TO ENHANCE THE SPREAD OF ANY WILD FIRES
THAT DEVELOP THIS AFTERNOON THROUGHOUT THE INLAND PORTIONS OF THE
FLORIDA PANHANDLE AND BIG BEND. A RED FLAG WARNING HAS BEEN ISSUED
THIS AFTERNOON AND EVENING FOR THIS AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
DRY CONDITIONS WILL PERSIST THROUGH THE WEEKEND...WITH
TEMPERATURES SLOWLY CLIMBING INTO THE UPPER 90S THIS WEEKEND. SEA-
BREEZE DEVELOPMENT EARLY NEXT WEEK MAY HELP TO KICK OFF A FEW
SHOWERS AND THUNDERSTORMS EACH AFTERNOON. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

MCNATT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:25 AM CDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Lafayette and 4 more12 hr
Jun 8, 2:29 PM CDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Lafayette and 4 more23 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.